Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have headache, lumps on upper area of rib cage and bloating with abdominal pain. Cure?

I was treated with a uti . My medicine did not cure it. I am also on merena and have been for almost 5 years. I have noticed lumps in my upper area of my rib cage on my left side mostly. It is extremely noticeable when I lay on my back. My stomach stays extremely bloated with a constant abdominal pain . I am extremely dizzy and having numerous headaches throughout every day. Please help or give suggestions.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
If UTI was not cured, you need to be given treatment again for it. You need to get examined by a doctor for the lumps that you have mentioned. The bloating sensation and abdominal pain may be due to gastritis/ acidity and treatment for it should help you. The headaches do not seem to be of any specific cause and treatment of the other conditions should relieve you of headache and dizziness. You need examination by a physician.
Good luck.
Answered: Sat, 6 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor